MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5664/jcsm.7132

Медицинская библиотека · Journal of clinical sleep medicine : JCSM : official publication of the American Academy of Sleep Medicine · 2018

Stevens-Johnson Syndrome After Armodafinil Use.

Holfinger Steven, Roy Asim, Schmidt Markus

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present the case of a 21-year-old woman in whom Stevens-Johnson syndrome (SJS) developed after initiation of armodafinil. Although this rare and life-threatening reaction is listed on armodafinil's label, no cases have been reported in the literature. This case, in addition to an update of the drug's label after post-marketing research, both support the link between armodafinil and SJS. Providers should maintain a high clinical suspicion for SJS when starting therapy to minimize associated morbidity and mortality by discontinuing armodafinil at the onset of first symptoms.

Для цитирования: Holfinger Steven, Roy Asim, Schmidt Markus. Stevens-Johnson Syndrome After Armodafinil Use.. Journal of clinical sleep medicine : JCSM : official publication of the American Academy of Sleep Medicine. 2018. DOI: 10.5664/jcsm.7132.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.